# SDR SWAA2025050565443

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 16,224 hours, 7,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH #5 EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED LH EXTERIOR EMERGENCY LIGHT BULB AT #5 POSITION PER AMM 33-51-04
